Bulletin of the American Mathematical Society

The real values of an entire function

S. Hellerstein and J. Korevaar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 608-610.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526111

Mathematical Reviews number (MathSciNet)
MR0168761

Zentralblatt MATH identifier
0145.08404

Citation

Hellerstein, S.; Korevaar, J. The real values of an entire function. Bull. Amer. Math. Soc. 70 (1964), no. 4, 608--610. https://projecteuclid.org/euclid.bams/1183526111


Export citation

References